# SDR USAA020416

- Difficulty date: October 2, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Part time: 48,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SUPPORT CORRODED SEVERAL AREAS, BS 960 Z-ANGLE SUPPORT, AFT ENTRY THRESHOLD DOOR JAM.  CORROSION, LEVEL 2, TASK NR C53-107-01.  REPLACED Z-ANGLE PER BOEING DWG 65-52878.  (M)
